061. On The Class Of Semi-$\theta$-Open Sets In Topological Spaces

Math Journal: East West Journal Of Mathematics, Khon Kaen University, Thailand,  V. 4, N. 2, P. 137-147, 2002
Authors: Caldas M., Jafari, S. and  Noiri, T.

060. On Fuzzy Approximately Semiopen Mappings

Math. Journal: Journal of Tripura Mathematical Society, India, v. 4, p. 71-75, 2002.
Authors: Caldas, M. and Saraf, R. K.

059. On $\delta$-D Sets Associated Weak Separation Axioms

Math. Journal: Bull Malaysiam Math Sci Soc, Malaysia, v. 25, p. 1-13, 2002.
Authors: Caldas, M. and Jafari, S.

058. \Lambda_{S}$-Closure Operator And The Associated Topology $\tau^{\Lambda_{s}$

Math. Journal: Journal of the Indian Mathematical Society, ISSN 0019-5839  India, v. 69, p. 71-79, 2002.
Authors: Caldas, M., and  Dontchev, J.

057. Weakly $\theta$-Closed Function Between Fuzzy Topological Spaces

Math. Journal: Matematicki Vesnik Beograd, Servia and Montenegro, v. 54, p. 13-20, 2002.
Authors: Caldas M., Navalagi G. and  Saraf, R. K.

056. On fuzzy weakly semiopen functions

Math Journal: Proyecciones- Revista de Matemática,  Chile, v. 21, p. 51-63, 2002
Authors: Caldas M., Navalagi, G. and Saraf, R. K.

055. Fa $\alpha$-Irresolute Mappings

Math. Journal: Bull Malaysiam Math Sci Soc. Malaysia, 24(2001), p. 193-199.
Authors: Caldas M., Saraf,R.K., and Mishra, S.

054. A separation axiom between Pre-T0 and Pre-T1

Math. Journal: East West Journal Of Mathematics,Thailand.  3 (2001), 171-177.
Authors: Caldas M.

053. A remark on weakly semiclosed functions

Math. Journal: J. Inst. Math.  Comput. Sci., Math. Ser. Calcutta, India.  14 (2001), 107-110.
Authors: Caldas M., and  Navalagi, G.

052. A note on Hardly open functions

Math. Journal: Comptes Rendus de L’Academie Bulgare de Sciences, Bulgaria.  54, (2001), 5-8.
Authors: Caldas M.

051. An answer to question of David A. Rose

Math. Journal: Pro-Math. Peru. 15 (2001), 93-96.
Authors: Caldas M.

050. On preserving fuzzy sg-closed sets

Math. Journal: Proyecciones- Revista de Matemática, Chile.  20 (2001), 127-138.
Authors: Caldas M., and Saraf, R.K.

049. Some properties of Contra $\beta$-continuous functions

Math. Journal: Mem. Fac. Sci. Kochi Univ. (Math) Japan.  ISSN 0389-0252.  22 (2001) 19-28.
Authors: Caldas M., and Jafari, S.

048. A new characterization for a topological space to be semi-T_1/2

Math. Journal: Comptes Rendus de L’Academie Bulgare de Sciences, Bulgaria.  54(2001), 5-6.
Authors: Caldas, M.

047. More on generalized homeomorphisms in topological spaces

Math. Journal: Divulgaciones Matemáticas, Venezuela.  9 (2001), 55-63.
Authors: Caldas M.

Preprints

    Please, contact me for any preprint of papers.

Weather

    Niterói
    Clear
    Clear
    26°C
    real feel: 31°C
    humidity: 83%
    wind speed: 0 km/h NE
    Forecast December 17, 2018
    day
    Partly sunny
    Partly sunny
    33°C
    wind speed: 11 km/h E
    Forecast December 18, 2018
    day
    Partly sunny
    Partly sunny
    35°C
    wind speed: 7 km/h E